# SDR SWAA081534

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 1,873 hours, 1,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP LENS LOOSE AT ROW 23 ABC.  SECURED END CAP PER MM.
